Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1594 KB) | Metadata | Table of Contents | PRIMS summary
Volume 29, Issue 4, 1993, pp. 681–707
DOI: 10.2977/prims/1195166745

Published online: 1993-08-31

Théorème de Division et Stabilité de Systèmes Holonomes

Nguyen Tien Dai[1]

(1) Institute of Mathematics, Hanoi, Vietnam

No abstract available for this article.

No keywords available for this article.

Dai Nguyen: Théorème de Division et Stabilité de Systèmes Holonomes. Publ. Res. Inst. Math. Sci. 29 (1993), 681-707. doi: 10.2977/prims/1195166745